# SDR AALA202103159031

- Difficulty date: March 13, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N938AN
- Make and model: Boeing 737823
- Aircraft serial: 29533
- Aircraft time: 57,753 hours, 23,930 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fastener
- Condition: Sheared
- Location: Girt Bar Hook
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L1 DOOR AFT GIRT BAR RETAINING HOOK HAS SHEARED FASTENER. REPLACED FASTENER IAW SRM B737 51-40-02.
